A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid

B. K. Manjunatha Goud, Oinam Sarsina Devi, Bhavna Nayal, R. N. Devaki

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Gynecomastia refers to enlargement of male breast (s) due to benign proliferation of glandular tissue and is caused by excessive estrogen. The etiology may be pathological, pharmacological, or idiopathic reasons. The present report describes a case of gynecomastia due to isoniazid therapy.

Original languageEnglish
Pages (from-to)521-522
Number of pages2
JournalIndian Journal of Pharmacology
Volume44
Issue number4
DOIs
Publication statusPublished - 01-08-2012

Fingerprint

Gynecomastia
Isoniazid
Drug Therapy
Estrogens
Pharmacology
Therapeutics

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

Cite this

Manjunatha Goud, B. K. ; Devi, Oinam Sarsina ; Nayal, Bhavna ; Devaki, R. N. / A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid. In: Indian Journal of Pharmacology. 2012 ; Vol. 44, No. 4. pp. 521-522.
@article{4ce0788fc5d64545bb477968f009c354,
title = "A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid",
abstract = "Gynecomastia refers to enlargement of male breast (s) due to benign proliferation of glandular tissue and is caused by excessive estrogen. The etiology may be pathological, pharmacological, or idiopathic reasons. The present report describes a case of gynecomastia due to isoniazid therapy.",
author = "{Manjunatha Goud}, {B. K.} and Devi, {Oinam Sarsina} and Bhavna Nayal and Devaki, {R. N.}",
year = "2012",
month = "8",
day = "1",
doi = "10.4103/0253-7613.99340",
language = "English",
volume = "44",
pages = "521--522",
journal = "Indian Journal of Pharmacology",
issn = "0253-7613",
publisher = "Medknow Publications and Media Pvt. Ltd",
number = "4",

}

A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid. / Manjunatha Goud, B. K.; Devi, Oinam Sarsina; Nayal, Bhavna; Devaki, R. N.

In: Indian Journal of Pharmacology, Vol. 44, No. 4, 01.08.2012, p. 521-522.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid

AU - Manjunatha Goud, B. K.

AU - Devi, Oinam Sarsina

AU - Nayal, Bhavna

AU - Devaki, R. N.

PY - 2012/8/1

Y1 - 2012/8/1

N2 - Gynecomastia refers to enlargement of male breast (s) due to benign proliferation of glandular tissue and is caused by excessive estrogen. The etiology may be pathological, pharmacological, or idiopathic reasons. The present report describes a case of gynecomastia due to isoniazid therapy.

AB - Gynecomastia refers to enlargement of male breast (s) due to benign proliferation of glandular tissue and is caused by excessive estrogen. The etiology may be pathological, pharmacological, or idiopathic reasons. The present report describes a case of gynecomastia due to isoniazid therapy.

UR - http://www.scopus.com/inward/record.url?scp=84865732052&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865732052&partnerID=8YFLogxK

U2 - 10.4103/0253-7613.99340

DO - 10.4103/0253-7613.99340

M3 - Article

VL - 44

SP - 521

EP - 522

JO - Indian Journal of Pharmacology

JF - Indian Journal of Pharmacology

SN - 0253-7613

IS - 4

ER -